# SDR AALA20060249

- Difficulty date: April 21, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - AFT SEAT EMERGENCY PATH LIGHTS ON SEATS 7D, 27 AND 30 INOPERATIVE.  REPLACED AFT SEAT EMERGENCY LIGHT ASSEMBLY FOR EMERGENCY PATH LIGHTS ON SEATS 7D, 27 AND 30.  SYSTEM GROUND CHECKED NORMAL OPERATION.
